About this Journal Submit a Manuscript Table of Contents
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 503454, 12 pages
http://dx.doi.org/10.1155/2012/503454
Research Article

The Exponential Attractors for the g-Navier-Stokes Equations

1College of Modern Science and Technology, China Jiliang University, Hangzhou 310018, China
2College of Science, China Jiliang University, Hangzhou 310018, China

Received 6 February 2012; Accepted 2 May 2012

Academic Editor: Pankaj Jain

Copyright © 2012 Delin Wu and Jicheng Tao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the exponential attractors for the two-dimensional g-Navier-Stokes equations in bounded domain Ω. We establish the existence of the exponential attractor in L2(Ω).